Botox and Anaphylaxis - from FDA reports
Anaphylaxis is found among people who take Botox, especially for people who are female, 50-59 old , have been taking the drug for < 1 month, also take medication Effexor, and have Skin wrinkling. This review analyzes which people have Anaphylaxis with Botox. It is created by eHealthMe based on reports of 25,919 people who have side effects when taking Botox from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Mar, 14, 2017
25,919 people reported to have side effects when taking Botox.
Among them, 64 people (0.25%) have Anaphylaxis
Number of reports submitted per year:
Time on Botox when people have Anaphylaxis *:
- < 1 month: 93.94 %
- 1 - 6 months: 0.0 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 6.06 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Anaphylaxis when taking Botox *:
- female: 83.33 %
- male: 16.67 %
Age of people who have Anaphylaxis when taking Botox *:
- 0-1: 0.0 %
- 2-9: 4.26 %
- 10-19: 2.13 %
- 20-29: 12.77 %
- 30-39: 4.26 %
- 40-49: 23.4 %
- 50-59: 31.91 %
- 60+: 21.28 %
Top conditions involved for these people *:
- Skin Wrinkling (26 people, 40.62%)
- Torticollis (6 people, 9.38%)
- Pain (6 people, 9.38%)
- Movement - Uncontrolled Or Slow (5 people, 7.81%)
- High Blood Pressure (3 people, 4.69%)
Top co-used drugs for these people *:
- Xanax (5 people, 7.81%)
- Provigil (5 people, 7.81%)
- Naproxen (5 people, 7.81%)
- Ms Contin (5 people, 7.81%)
- Effexor (5 people, 7.81%)
Top other side effects for these people *:
- Throat Tightness (13 people, 20.31%)
- Swallowing Difficulty (12 people, 18.75%)
- Dizziness (12 people, 18.75%)
- Breathing Difficulty (10 people, 15.62%)
- Stress And Anxiety (9 people, 14.06%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Anaphylaxis when taking Botox?
Botox has active ingredients of botulinum toxin type a. It is often used in migraine. (latest outcomes from Botox 26,282 users)
Anaphylaxis (serious allergic reaction that is rapid in onset and may cause death) has been reported by people with asthma, multiple sclerosis, high blood pressure, rheumatoid arthritis, preventive health care (latest reports from 41,108 Anaphylaxis patients).
Browse all side effects of Botoxa b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with AnaphylaxisAnaphylaxis
Could your condition cause AnaphylaxisAnaphylaxis
Can you answer these questions?
After anaphylaxis 9 months ago, have lost most of my teeth by decay at root and crowns fracturing off. Im 67 and poor with no dental ins. Cannot eat, constant fever and swollen glands. My dental health was good prior to respiratory arrest and life support. Any help out there?
You may be interested in these reviews
I had a life threatening experience 2 years ago with CIPRO. I had already listed leviquine and tequine as allergies with my Primary Care Dr. Went in with bronchitis and was prescribed CIPRO. I didn't know that it was in the same family of antibiotics as the "other quines". 2 days later I ...
Hi I had botox injections three days ago two in the nose. I developed bad catarrh and a stuffed up nose and two days later my sense of smell and taste disappeared. Just wondering if this is temporary or lasting? very worried.
I had botox around my crowfeet at the beginning of the December 2016, right after the injection, second day till now, my nose has constantly blocked and never a day I can breath freely. Now it is almost three month, last weekend I feel really good because I can breath again. and also I noticed ...
i am glad to find this group, so that i can take off the baggage on my heart. to be honest, my grandmother died a month ago just because of anaphylactic shock due to azithromycin. the worse case is, the physician did not ordered for any skin testing and also the nurse on duty did not check the ...